# SDR 9623029957

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TAILCONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS AND POWER SUPPLIES, OPERATIONAL CHECK NORMAL.
